# SDR R61A20110374

- Difficulty date: November 12, 2011
- Submitted: November 13, 2011
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 19,422 hours, 14,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17013808001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK MAINTENANCE FOUND CORROSION ON GUSSET BETWEEN FRAME 11 AND FRAME 12.  MAINTENANCE REMOVED AND REPLACED GUSSET OF FLOORBEAM CENTER AT FRAME 11 AND AFT INTERCOSTAL WITH NEW MANUFACTURED GUSSET IAW EMB 170 SRM 51-31-00 AND 51-41-02.  GUSSET FABRICATION 2024 T3 .040" PO 024093-2011.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
